# SDR DALA1233470675

- Difficulty date: April 9, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 65,309 hours, 30,091 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Gouged
- Location: Cargo Door Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN AFT BOTTOM CORNER DOUBLER IS GOUGED.  REMOVED DOUBLER, ACCOMPLISHED ERA 502445-14 REV ORIGINAL.
